# SDR IPXA2019090546369

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 67,445 hours, 12,406 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LEVEL 1 AVNCS FAN OVRD ALERT ILLUMINATED IN FLIGHT CRUISE FL 370. ACCOMPLISHED FIM 21-26-04-00 AND 21-26-06-00. NO FAULTS NOTED. PERFORMED RTS OF ESC IAW AMM 21-08-01, TEST OKAY. A/C OKAY TO SERVICE.
